You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers




A couple of months ago I bought Arthro-IonX for my Labrador. She is 11 years old and suffers from arthritis. I have been giving her the required dose of 1 teaspoon a day, along with her glucosamine supplement and blackstrap molasses, however the improvement is only slight and she still struggles on her walks. Should I up her dose, is this safe to do? If I do this should I stop giving her the glucosamine supplement? Sorry for all the questions, it just breaks my heart seeing her in pain and I want to do everything possible to help relieve it.

Many thanks in advance.
Rachel M.

Smartliving Guest asked this
October 9, 2009 at 12:07 PM



Dear Rachel,

I am sorry to hear your dog is still having problems. It is safe to increase the dose; give another teaspoon of Arthro-IonX at another time of the day. Make sure you are not letting Arthro-IonX contact metal measuring spoons or bowls, or it will lose some effectiveness. I also think it is important to give digestive enzymes with meals. You should continue with the glucosamine supplements. These tips should be helpful, but if you still need something more you could also try the following.

I have found that sometimes acupuncture or a chiropractic adjustment can be beneficial. I hope you can find an experienced person in your area.

Another therapy that provides relief is high intensity Pulsed Magnetic therapy.

Please keep us informed. I would be happy to offer more suggestions.

Best wishes,
Dr Char

Dr. Char Wilson, DVM Health Coach answered
October 9, 2009 at 12:07 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Short URL:

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback